Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    0
    ReputationRep:
    I took the morning after pill on Monday and today (sat) i had a spot of blood is tis a side effect or is it bad ? Am so worried


    Posted from TSR Mobile
    Offline

    16
    ReputationRep:
    Well, the NHS list common side effects of taking the morning-after pill as including "irregular menstrual bleeding (spotting or heavy bleeding) before your next period is due," so I wouldn't panic if I were you. If you're still concerned about it, though, talk to a doctor.
    • Thread Starter
    Offline

    0
    ReputationRep:
    Oky thnxs


    Posted from TSR Mobile
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: April 6, 2013
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Brexit voters: Do you stand by your vote?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Write a reply...
    Reply
    Hide
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.